# SDR TSAA9553079

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 7272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SCHEDULED INSPECTIONS, DISCOVERED FUSELAGE SKIN CRACKS AT BS 727A, S-18L (TWO .375 INCH), AND AT BS 727A, S-17A (4 INCH).  REPAIRED PER SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (W)
